# SDR AALA20030667

- Difficulty date: June 15, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N14061
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 471
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 23G INOPERATIVE.  REPLACED SEAT HARNESS AT SEATS 23G AND 28G.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
